I have been taking Klonopin (clonazepam) for 26 years. I have slowly quit taking it over a 3 year span. Now, I am in withdraw and I was wondering how long I would be in withdraw? I have had SEVERE panic attacks, shakiness inside my body, and hot and cold chills, a stomache ache, but mostly I CAN NOT SLEEP. I have severe insomnia. Has anyone else experienced these things?
Clonazepam, as you have discovered, is horribly addictive and bad side effects are linked to long term use following cessation. I really believe you should transfer to a much weaker benzo' like Diazepam to ease your suffering. You will end up with a mild diazepam addiction but withdrawals are mild and short lived. I went from Clonazepam to Alprazolam (Xanax) 4 x 2mg/day to 15mg/day (3 x 5mg) Diazepam (Valium) down to 1 or 2 x 5mg as required. 50 lasts me about 3-4 months now.
Shell333; Are you doing this with the doctors help,If not that is what you need now I agree with Stephen answer it worked for him but if your having so much problems why are you coming off of it now.Get your doctors help to make it much easier cold turkey is not the way at all.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2011 • 4 answers
Posted 10 Mar 2011 • 9 answers
Posted 26 Jan 2014 • 6 answers
Posted 1 Sep 2014 • 3 answers
Posted 9 Feb 2016 • 0 answers